# SDR CA140821002

- Difficulty date: August 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 36,736 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGNINE WAS SHUTDOWN FOLLOWING AN OIL PRESSURE INDICATION OF LESS THAN 40 PSI.  AFTER TROUBLESHOOTING MAINTENANCE REPLACE THE NR 2 ENGINE OIL PRESSURE TRANSMITTER AND THE ACFT WAS RETURNED TO SERVICE.
